A few days stop, I had to go to the ER because of a very large oral abscess in my lower right jaw. I was put on Penacylin 4x daily, due to the fact that they REFUSED to drain it. Mind you it was so large that it wrapped around the bone and was traveling down my neck, and traveling up the bone towards my ear! Now after only three days on the antibiotic, my tongue is very red in spots, bleeds and is so painful that drinking water hurts. Now there is an ulcer type sore on the other side of my mouth but on the upper jaw-line. Any ideas what this could be or how to get the pain under control?
I agree with Caryopteris's comments. The ER would no doubt have referred
you to a doctor for continued follow up. If the ER didn't refer you to a
doctor, you need to make an appointment with your family doctor for
continued follow up. I wish you well. Eve
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.